On l-independence of algebraic monodromy groups in compatible systems of representatations


Larsen, Michael J. ; Pink, Richard


URL: http://ub-madoc.bib.uni-mannheim.de/17748
Document Type: Article
Year of publication: 1992
The title of a journal, publication series: Inventiones mathematicae
Page range: 603-636
Place of publication: Berlin ; Heidelberg
Publishing house: Springer
ISSN: 0020-9910
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik (aufgelöst)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Larsen, Michael J. ; Pink, Richard (1992) On l-independence of algebraic monodromy groups in compatible systems of representatations. Inventiones mathematicae Berlin ; Heidelberg 603-636 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item